# SDR DL76P954222

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: E/E Bay
- Component: 732591D
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HAD ELECTRICAL BURNING SMELL IN COCKPIT AND FWD EQUIPMENT COOLING FAN C/B TRIPPED, RETURNED JAX.  REPLACED COOLING FAN, OPERATION NORMAL.
